MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 5/8 IN. WITH DETACHABLE 1 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE;  PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 5/8 IN. WITH DETACHABLE 1 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE;  PISTON SYRINGE
Model Number 305780
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 5/8 in.With detachable 1 ml bd luer-lok¿ syringe the plunger movement was diffiecult.There was no report of patient impact.The following information was provided by the initial reporter: complaint: they last order the customer received they have issue with, the barrel is jammed and cannot inject second half of the dose when they depress the syringe.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The 1ml syringe part is manufactured at bd canaan.The bd canaan quality team has completed a supplemental investigation on this complaint.A review of their internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.As no samples displaying the reported condition were received, a potential root cause could not be determined.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE 25 G X 5/8 IN. WITH DETACHABLE 1 ML BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE;  PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15686621
Report Number8041187-2022-00627
Device Sequence Number7384452
Product Code FMI
UDI-Device Identifier30382903057802
UDI-Public(01)30382903057802
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305780
Device Catalogue Number305780
Device Lot Number1300659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown